# SDR CA030326003

- Difficulty date: March 25, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech C90
- Aircraft time: 7,977 hours
- Engine: Pwa PT6A21
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 905240241
- Condition: Seized
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT & RT ELEVATOR TRIM HORN INNER BUSHINGS HAD TO BE DRIVEN OUT OF INNER BUSHINGS WITH HAMMER AND PUNCH. ONCE REMOVED & MEASURED, INNER BUSHING DIMENSION WAS FOUND TO BE THE SAME AS OUTER BUSHING INNER DIAMETER. THERE WAS NO CORROSION BETWEEN THE 2 BUSHINGS. THIS LEFT A 0 CLEARANCE FIT NOT ALLOWING FREE BEARING MOVEMENT. NEW OUTER & INNER BUSHINGS WERE RECEIVED. NEW OUTER BUSHINGS HAVE A MEASURED INNER DIAMETER .3735.  REMOVED OUTER BUSHING. ID WAS MEASURED AT .3750.   BUSHINGS HAVE BEEN INSTALLED IN ELEVATOR TRIM HORN & INNER BUSHING NOW FREELY ROTATE WITHIN OUTER BUSHING. LT BUSHING LOCATED IN END OF THE ELEVATOR TRIM TAB ACTUATOR ALSO REQUIRED FORCEFUL REMOVAL DUE TO CORROSION. RT SLID OUT FREELY.
